Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

The classification of free actions of cyclic groups of odd order on homotopy spheres


Authors: William Browder, Ted Petrie and C. T. C. Wall
Journal: Bull. Amer. Math. Soc. 77 (1971), 455-459
MSC (1970): Primary 57D65, 57E05; Secondary 20C10
MathSciNet review: 0279826
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 57D65, 57E05, 20C10

Retrieve articles in all journals with MSC (1970): 57D65, 57E05, 20C10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1971-12736-2
PII: S 0002-9904(1971)12736-2